# SDR FDEA201009263715

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 36,823 hours, 14,151 cycles
- Engine: Pwa PW4152
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Test Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL330 GOT RT R1 DOOR NOT CLOSED COMPLIED WITH QRH AND DESCENTED BELOW 10,000.  GOING THROUGH FL200 THE WARNING WENT AWAY. ATC WOULD NOT LET US CONTINUE AT 10,000 SO RETURNED TO DEPARTURE.  CABIN PRESSURE WAS GOOD.   ALL NORMAL, CLEANED THE CONNECTORS OF 2 SWITCH  (42WS ADN 8WS), AND PERFORMED THE TEST OF SWITCH IAW AMM52-71-11-05, TEST PASSED, CARRIED OUT THE TEST OF CABIN PRESSURIZATION IAW AMM 21-31-00-5, PRESSURIZED CABIN PRESSURE TO 8PSI, CHECKED DOOR STATUS, ALL NORMAL.  R & R 181VD AND FWC NR2 PRECAUTIONARY .
